# SDR DATA200800003

- Difficulty date: February 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N334AC
- Make and model: Stbros SD330
- Aircraft serial: SH3029
- Aircraft time: 25,152 hours, 33,643 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER TAKEOFF PILOT NOTICED SMELL OF SMOKE.  PILOT ASKED COPILOT TO CONFIRM WHICH HE DID.  NO SMOKE INDICATION OCCURRED.  COPILOT CHECKED CARGO COMPARTMENT AND NOTICED WHITE SMOKE.  SMELL OF SMOKE WAS STILL PRESENT.  FLIGHT CREW DECLARED AND EMERGENCY AND RETURNED TO DHN.  DURING DESCENT THE FLIGHT CREW NOTICED THE SMOKE HAD DISSIPATED.  AFTER LANDING THERE WAS NO EVIDENCE OF SMOKE PRESENT.  MAINTENANCE FOUND A WEATHER RADAR TRANSCEIVER INOP AND FAINT BURNT SMELL.  APPARENTLY SMOKE WAS CONDENSATION, NOT SMOKE.
